Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Connecting unextendible maximally entangled base with partial Hadamard matrices
Authors: Wang, Y.-L.; Li, M.-S.; Fei, S.-M.; Zheng, Z.-J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Quantum Information Processing
Volume: 16
Issue / Number: 3
Sequence Number of Article: 84
Document Type: Article
ID: 741429.0
The local distinguishability of any three generalized Bell states
Authors: Wang, Y.-L.; Li, M.-S.; Fei, S.-M.; Zheng, Z.-J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Quantum Information Processing
Volume: 16
Issue / Number: 5
Sequence Number of Article: 126
Document Type: Article
ID: 741424.0
The local indistinguishability of multipartite product states
Authors: Wang, Y.-L.; Li, M.-S.; Zheng, Z.-J.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Quantum Information Processing
Volume: 16
Issue / Number: 1
Sequence Number of Article: 5
Document Type: Article
ID: 741458.0
On small set of one-way LOCC indistinguishability of maximally entangled states
Authors: Wang, Y.-L.; Li, M.-S.; Zheng, Z.-J.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Quantum Information Processing
Volume: 15
Issue / Number: 4
Start Page: 1661
End Page: 1668
Document Type: Article
ID: 729126.0
d locally indistinguishable maximally entangled states in Cd Cd
Authors: Li, M.-S.; Wang, Y.-L.; Fei, S.-M.; Zheng, Z.-J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Physical Review / A
Volume: 91
Issue / Number: 4
Sequence Number of Article: 042318
Document Type: Article
ID: 718552.0
Nonlocality of orthogonal product-basis quantum states
Authors: Wang, Y.-L.; Li, M.-S.; Zheng, Z.-J.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Physical Review / A
Volume: 92
Issue / Number: 3
Sequence Number of Article: 032313
Document Type: Article
ID: 718606.0
The local unitary equivalence of multipartite pure states
Authors: Wang, Y.-L.; Li, M.-S.; Fei, S.-M.; Zheng, Z.-J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: International Journal of Theoretical Physics
Volume: 54
Issue / Number: 2
Start Page: 425
End Page: 434
Document Type: Article
ID: 718598.0
Unextendible maximally entangled bases in CdxCd
Authors: Wang, Y.-L.; Li, M.-S.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Physical Review / A
Volume: 90
Sequence Number of Article: 034301
Document Type: Article
ID: 708462.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.